# SDR A6WA200740047

- Difficulty date: January 24, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK FUEL TANK ACCESS DOOR CUT OUT HOLE NR 8 (PNL 640FB) HAS MINOR CORROSION AT IB AND OB ENDS APPROX 3 INCH LONG BY .003 INCH DEEP AT IB END AND 1.25 INCH LONG BY .002 INCH DEEP AT OB END.  BOTH IN NON-CRITICAL AREA.  (M)MAINTENANCE REPAIRED WING PLANK HOLE NR 8 (640FB) IAW REO 601R-57-21-030 REV F AND E06/021/457 REV A.  (K)
